# SDR C1HA200697001

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Sticking
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH NOTICED A SPLIT FLAP INDICATION, WENT AROUND PERFORMED COM PROCEDURES 2.27.28 AND 2.274.  FLAPS OPERATED NORMALLY WITH THE ALTERNATE SYSTEM.  CONTACTED DISPATCH AND LANDED NORMALLY.  FOUND OUTBOARD POSITION IND STICKING.  REMOVED AND REPLACED OUTBOARD FLAP POSITION INDICATOR IAW 727 MM 27-52-13, ALL OPS NORMAL IAW 727 MM 27-51-00, OK FOR SERVICE.
